# SDR MWEA98864

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591015843
- Condition: Corroded
- Location: Cargo Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOUBLERS AT AFT CARGO DOOR JAMB.  MAINTENANCE FABRICATED AND INSTALLED DOUBLERS.
